# SDR EE4Y2023041017578

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: UNK
- Part serial: UNK
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, AN EXISTING REPAIR LOCATED AT LH PYLON, HEAT SHIELD BAY 8 WAS FOUND. MENTIONED REPAIR IS SIMILAR TO SRM 54-50-23 REPAIR 52, EXCEPT THE EXISTING TRIM IS LARGER THAN THE SRM FIGURE 2. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-001841 REV / AND COPPESA EO# COO-EO-2023-17004-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
